# SDR UALA2011080103961

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 79,947 hours, 12,837 cycles
- Engine: Pwa PW4060
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Monitor
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QUANTITY MONITOR UNIT NEEDS REPLACEMENT.  REPLACED HYD QTY MONITOR.
